No Cover Image

Journal article 511 views

A mathematical model of insulin secretion

A.G. Shannon, J.M. Hogg, R.L. Ollerton, S. Luzio, D.R. Owens, Steve Luzio Orcid Logo

Volume: 11

Swansea University Author: Steve Luzio Orcid Logo

Published: 1994
Online Access:
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @article luzio1994,title = A mathematical model of insulin secretion,journal = IMA Journal of Mathematics Applied in Medicine and Biology,year = 1994,volume = 11,number = 4,pages = 245-266,author = Shannon, A.G. and Hogg, J.M. and Ollerton, R.L. and Luzio, S. and Owens, D.R.
College: Swansea University Medical School